advertisement
Question
Posted by: Kay | 2008/07/11

Vitimin B and weight loss

I recently read an article which stated that monthly vitimin B injections could help with stress and in so doing could assist in weight loss. I suffer from severe stress and dont know if this is the reason for me not being able to loose weight. Could you please advise me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kay
Extreme stress will firstly cause the production of stress hormones like cortisol which not ony increase fat deposition, but also cause water retention which will make you weigh more. Secondly stress can make you turn to food for comfort thus increasing your energy intake. I would recommend that you consult a clinical psychologist to help you cope with stress more effectively and that you ask the psychologist to teach you relaxing exercises, biofeedback to calm you down and get control of your life again. By all means have vit B complex injections or take a complete vitamin and mineral supplement (stress increases our requirement for all vitamins and minerals) such as Centrum or Supradyn Plus until you have got your stress down to a manageable level.
Hang in there
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement